# SDR ASAA11510495

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,808 hours, 5,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED AUTOLAND/HGS FAIL. 16L CRIT AREA CLEAR WIND CALM APP WARN IN HGS IN FLARE.  TROUBLESHOT SYSTEM AND FOUND CIRCUIT BREAKER SYSTEM A FCC DC TO BE TRIPPED.  RESET CIRCUIT BREAKER.  OPS CHECK GOOD IAW ASA B737 NG FIM 34 36 00 810 807.
